Alert archive / West Virginia / Flash Flood Warnings in 2022

Flash Flood Warning 18, NWS Charleston, WV

June 16, 2022Gilmer County, Lewis County, Upshur County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jun 16, 2022, 8:59 PM EDT for Gilmer County, Lewis County, Upshur County, West Virginia. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2022, 8:59 PM EDT (00:59 UTC)
Expired
Jun 17, 2022, 3:00 AM EDT
In force
6 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Gilmer County, WV, Lewis County, WV, Upshur County, WV

The radar

The Charleston,WV radar (KRLX), 128 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 12:50 AM EDTFLASH FLOOD6 Nw Rock Cave, WVWATER OVER THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 231 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2022-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 473 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2022-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
473 J/kg
Mixed-layer CIN
-197 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

089 
WGUS51 KRLX 170059
FFWRLX
WVC021-041-097-170700-
/O.NEW.KRLX.FF.W.0018.220617T0059Z-220617T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
859 PM EDT Thu Jun 16 2022

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Northeastern Gilmer County in north central West Virginia...
  Northwestern Upshur County in northeastern West Virginia...
  Central Lewis County in northern West Virginia...

* Until 300 AM EDT Friday.

* At 859 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Weston, Stonewall Jackson, Walkersville, Sand Run, Horner, Alum 
  Bridge, Lorentz, French Creek, Linn and Baldwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3905 8065 3904 8029 3896 8025 3886 8029
      3886 8039 3886 8047 3890 8058 3894 8074
      3903 8076

FLASH FLOOD...RADAR INDICATED

$$

ARJ
1 follow-up statement
666 
WGUS71 KRLX 170652
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
252 AM EDT Fri Jun 17 2022

WVC021-041-097-170702-
/O.EXP.KRLX.FF.W.0018.000000T0000Z-220617T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gilmer WV-Lewis WV-Upshur WV-
252 AM EDT Fri Jun 17 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 3 AM EDT EARLY THIS MORNING 
FOR NORTHEASTERN GILMER, NORTHWESTERN UPSHUR AND CENTRAL LEWIS 
COUNTIES...

Flood waters are receding, therefore the Flash Flood Warning is 
being allowed to expire. Motorists should continue to exercise 
caution and be prepared for water or debris on roadways. Please 
continue to heed remaining road closures.

LAT...LON 3905 8065 3904 8029 3896 8025 3886 8029
      3886 8039 3886 8047 3890 8058 3894 8074
      3903 8076

$$

RPY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 8:20 PM EDT, 39 minutes earlier.

Area forecast discussion, Jun 16, 8:20 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
820 PM EDT Thu Jun 16 2022

.SYNOPSIS...
Thunderstorms continue into the night. Cold front Friday with
additional storms. High pressure brings dry,cooler weather this
weekend. Heat and some humidity return next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 820 PM thursday...

Temperatures and heat indices are lowering across the area this
evening; therefore, the heat advisory has been allowed to
expire. Have made a few more changes to the evening's PoPs to
better reflect the current track of showers/storms. No other
changes are needed at this time.

As of 605 PM Thursday...

Showers and thunderstorms are approaching our northwestern
border this evening and are expected to gradually spread further
into the area through tonight. Have updated PoPs for the
evening to better reflect the current location and timing of
showers and storms. Otherwise, the current forecast remains on
track with no significant changes needed at this time.

As of 120 PM Thursday...

Latest surface map shows a stationary front to the east of our area
with a cold front located to the northwest.  The storms that
developed across portions of our mountain counties earlier this
morning had pushed east of our area.

The surface front is expected to approach the area tonight before
pushing southeast on Friday.

While not much precipitation is associated with the front at this
time. models suggest showers and storms will develop along the
boundary and push into portions of southeast Ohio and the northern
lowland counties of West Virginia this evening.  Other more isolated
storms may develop just about anywhere else across the area this
afternoon and evening.

SPC has indicated there is a slight risk of severe thunderstorms
across the northern half of our area with a marginal risk across the
south. Looking at 12 UTC upper air obs from the region, mid-level
lapse rates are fairly steep and the overall atmosphere should be
able to support strong to possibly severe storms.  For greater
detail, please see the latest SPC Day one outlook.../SWODY1/.

WPC also has indicated that portions of the region have a marginal
risk of excessive rainfall.  With PWAT values in excess of 1.5
inches, we will have to monitor for any water issues.

There should be a minimum in convective activity for a period of
time tonight. However, a weak mid-level wave is forecast to move
across the area on Friday. The combination of the cold front, this
feature and a warm moist unstable airmass suggests additional
storms should develop along and ahead the boundary as it pushes
southeast.

Highs on Friday are forecast to still be above normal.  However,
they should be several degrees cooler. These cooler temperatures
and drier air behind the front should result in Heat Index
values only in the 80s and low 90s.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 310 PM Thursday...

A stout late spring cold front exits right at the start of this
short term period, Friday evening, taking the last of any
showers and thunderstorms southeast, out of the area. Models
indicate sufficiently dry low level air to preclude significant
fog or stratus, although forecast soundings do suggest there
can be stratus or stratocu in the mountains into Saturday
morning.

Otherwise, high pressure building in large and in charge from
the northwest by Sunday carries with it the promise of relief
from both the heat, and the thunderstorms.

Central guidance shows temperatures dropping below normal this
weekend, especially Saturday and Saturday night, trending a bit
lower than the previous package.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 310 PM Thursday...

The heat, and eventually the humidity, return next week, as
ridging builds aloft. With that, the chance for showers, and
afternoon and evening thunderstorms, encroaches northeast
portions of the forecast area Monday night through Tuesday, as a
warm front scoots across the Great Lakes and upper Ohio Valley,
and then farther south through midweek, as the humidity
increases, and a cold front arrives from the northwest. However,
the chance for precipitation should diminish, or at least
retreat northward, for the overnight and early morning hours, on
loss of heating.

Central guidance indicates temperatures returning well above
normal, but with only a gradual and modest increase in dew
points, into the mid to upper 60s across the lowlands for
midweek.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
As of 805 PM Thursday...

VFR is generally expected to continue through tonight, though
temporary reductions to MVFR or worse may occur within storms.
A few storms have developed along the mountains, while more
robust storms are present to the north. Showers and storms are
expected to continue near PKB, CKB, EKN, and BKW into early
tonight, then coverage should diminish. Showers and storms are
expected to increase in coverage again during the day Friday as
a cold front crosses through the area. VFR should persist,
except within these showers and storms.

Winds will gradually relax through the evening, with light
southwesterly flow then expected overnight. Winds strengthen
to around 6-12KTs, with gusts of 15-25KTs during the day
Friday. Winds remain southwesterly ahead of the front, then
transition to west-northwesterly in its wake.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Duration and extent of showers/storms
tonight could vary from the forecast. Patchy valley fog could
be possible overnight. Timing/extent of showers and storms on
Friday may also vary from the forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            FRI 06/17/22
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 00Z SATURDAY...
River Valley Fog with IFR conditions may occur Sunday morning
and again Monday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JSH/TRM/JLB
NEAR TERM...JSH/JLB
SHORT TERM...TRM
LONG TERM...TRM
AVIATION...JLB
Hazardous weather outlook, Jun 16, 8:52 PM EDT, 7 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
852 PM EDT Thu Jun 16 2022

OHZ066-067-075-076-WVZ009>011-017>020-028>032-039-040-525-526-180100-
Perry-Morgan-Athens-Washington-Wood-Pleasants-Tyler-Wirt-Calhoun-
Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-
Barbour-Northwest Randolph-Southeast Randolph-
852 PM EDT Thu Jun 16 2022

...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 1 AM EDT FRIDAY...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northeast West Virginia and
northern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

A Slight Risk for severe thunderstorms exists tonight. Damaging
winds and large hail will be the main hazards, but a tornado or two
can not be ruled out. Localized flooding issues will also be possible
in areas of heavy rain or for locations that receive multiple
storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101-103-OHZ083>087-WVZ006>008-014-016-180100-
Greenup-Boyd-Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Cabell-Mason-
Jackson WV-Putnam-Roane-
852 PM EDT Thu Jun 16 2022

This Hazardous Weather Outlook is for portions of northeast
Kentucky, portions of southeast Ohio, and portions of central West
Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Tonight.

A Slight Risk for severe thunderstorms exists tonight. Damaging
winds and large hail will be the main hazards, but a tornado or two
can not be ruled out. Localized flooding issues will also be possible
in areas of heavy rain or for locations that receive multiple
storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ102-105-VAZ003-004-WVZ005-013-024-025-033-034-180100-
Carter-Lawrence KY-Dickenson-Buchanan-Wayne-Lincoln-Mingo-Logan-
McDowell-Wyoming-
852 PM EDT Thu Jun 16 2022

This Hazardous Weather Outlook is for portions of northeast
Kentucky, southwest Virginia, and portions of southern West
Virginia and western West Virginia.

.DAY ONE...Tonight.

A Marginal Risk for severe thunderstorms exists tonight. Damaging
winds and large hail will be the main hazards, but localized flooding
issues will also be possible in areas of heavy rain or for locations
that receive multiple storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Marginal Risk for severe thunderstorms exists for Friday. Damaging
winds and large hail will be the main hazards, but localized
flooding issues will also be possible in areas of heavy rain or for
locations that receive multiple storms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ015-026-027-515>520-523-524-180100-
Kanawha-Boone-Clay-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Pocahontas-Southeast Pocahontas-
852 PM EDT Thu Jun 16 2022

This Hazardous Weather Outlook is for portions of central West
Virginia, northeast West Virginia, southeast West Virginia and
southern West Virginia.

.DAY ONE...Tonight.

A Slight Risk for severe thunderstorms exists tonight. Damaging
winds and large hail will be the main hazards, but a tornado or two
can not be ruled out. Localized flooding issues will also be possible
in areas of heavy rain or for locations that receive multiple
storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Marginal Risk for severe thunderstorms exists for Friday. Damaging
winds and large hail will be the main hazards, but localized
flooding issues will also be possible in areas of heavy rain or for
locations that receive multiple storms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ521-522-180100-
Northwest Webster-Southeast Webster-
852 PM EDT Thu Jun 16 2022

...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 1 AM EDT FRIDAY...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

A Slight Risk for severe thunderstorms exists tonight. Damaging
winds and large hail will be the main hazards, but a tornado or two
can not be ruled out. Localized flooding issues will also be possible
in areas of heavy rain or for locations that receive multiple
storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Marginal Risk for severe thunderstorms exists for Friday. Damaging
winds and large hail will be the main hazards, but localized
flooding issues will also be possible in areas of heavy rain or for
locations that receive multiple storms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jun 16, 7:10 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Charleston WV
710 PM EDT Thu Jun 16 2022

OHZ066-067-162345-
Morgan OH-Perry OH-
710 PM EDT Thu Jun 16 2022

...Strong thunderstorms will impact portions of east central Perry
and northern Morgan Counties through 745 PM EDT...

At 710 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of South Zanesville to Somerset.
Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
McConnelsville, Somerset, Perry State Forest, Crooksville, Bristol
and Eagleport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern Ohio.

&&

LAT...LON 3982 8210 3981 8207 3977 8208 3975 8164
      3967 8164 3966 8162 3964 8175 3980 8232
TIME...MOT...LOC 2310Z 283DEG 37KT 3986 8187 3979 8227

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

12

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:01 PM EDTSevere Thunderstorm WarningRLXDoddridge, Tyler29 min
Jun 16, 8:20 PM EDTSevere Thunderstorm WarningRLXDoddridge, Pleasants, Ritchie, Tyler25 min
Jun 16, 8:23 PM EDTSevere Thunderstorm WarningRLXGilmer, Lewis, Upshur52 min
Jun 16, 8:31 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison44 min
Jun 16, 8:42 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Lewis, Ritchie, Tyler33 min
Jun 16, 9:14 PM EDTSevere Thunderstorm WarningRLXBraxton, Gilmer, Harrison, Lewis, Randolph, Upshur and 1 more31 min
Jun 16, 9:25 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Gilmer28 min
Jun 16, 9:29 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Tyler31 min
Jun 16, 9:44 PM EDTSevere Thunderstorm WarningRLXBraxton, Lewis, Pocahontas, Randolph, Upshur, Webster31 min
Jun 16, 9:50 PM EDTSpecial Weather StatementRLXWood25 min
Jun 16, 10:05 PM EDTSpecial Weather StatementRLXPleasants25 min
Jun 16, 10:13 PM EDTSevere Thunderstorm WarningRLXBraxton, Pocahontas, Randolph, Webster32 min
Jun 16, 10:16 PM EDTSpecial Weather StatementRLXRitchie, Wood29 min
Jun 16, 10:36 PM EDTFlash Flood WarningRLXPleasants6 hr
Jun 16, 10:40 PM EDTSevere Thunderstorm WarningRLXNicholas, Pocahontas, Randolph, Webster35 min
Jun 16, 10:49 PM EDTSpecial Weather StatementRLXFayette26 min
Jun 16, 10:56 PM EDTSpecial Weather StatementRLXPleasants, Tyler34 min
Jun 16, 11:11 PM EDTSpecial Weather StatementRLXNicholas19 min
Jun 16, 11:17 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh58 min
Jun 16, 11:19 PM EDTSpecial Weather StatementRLXPocahontas11 min
Jun 17, 12:16 AM EDTSpecial Weather StatementRLXSummers29 min
Jun 17, 12:49 PM EDTSevere Thunderstorm WarningRLXLincoln, Wayne41 min
Jun 17, 1:19 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Roane26 min
Jun 17, 1:27 PM EDTSevere Thunderstorm WarningRLXBoone, Lincoln33 min
Jun 17, 1:28 PM EDTSevere Thunderstorm WarningRLXWayne32 min
Jun 17, 1:35 PM EDTSevere Thunderstorm WarningRLXWayne25 min
Jun 17, 1:42 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Roane33 min
Jun 17, 1:51 PM EDTSevere Thunderstorm WarningRLXMason24 min
Jun 17, 1:55 PM EDTSpecial Weather StatementRLXRandolph35 min
Jun 17, 1:59 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Lincoln, Logan, McDowell and 3 more31 min
Jun 17, 2:11 PM EDTSevere Thunderstorm WarningRLXCabell, Clay, Jackson, Kanawha, Mason, Nicholas and 3 more49 min
Jun 17, 2:30 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, McDowell, Mingo, Raleigh, Wyoming30 min
Jun 17, 2:33 PM EDTSevere Thunderstorm WarningRLXBoone, Braxton, Cabell, Clay, Fayette, Kanawha and 6 more57 min
Jun 17, 3:00 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXClay, Fayette, Kanawha, Nicholas, Pocahontas, Webster30 min
Jun 17, 3:29 PM EDTSevere Thunderstorm WarningRLXNicholas, Pocahontas, Webster31 min
Jun 17, 3:35 PM EDTFlash Flood WarningRLXClay, Fayette, Nicholas4 hr
Jun 17, 3:40 PM EDTFlash Flood WarningRLXJackson, Kanawha, Putnam, Roane3 hr
Jun 17, 4:15 PM EDTFlash Flood WarningRLXNicholas3 hr

Nearby

Flash Flood Warnings in West Virginia, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.